Discussions By Condition: General well-being

antidepressents

Posted In: General well-being 1 Replies
  • Posted By: honora2929
  • September 29, 2006
  • 02:40 PM

Hi i need help ,my doc has given me zispin to help control sweating due to menopause .I feel really worried about it and i dont know why .Anyone help.Honora:confused:

Reply Flag this Discussion

1 Replies:

  • hello! I hoe thinigs are going well. Just as a note, I was put on antidepressants for reasons other than mental health, and I was too very worried about it, despite my doctor's reassurance. The worry stems from not feeling 'in control' of yourself, since you are basically handing over your body to another person. Also, we hear so many absolute contradictons about what is good and bad for our health My best advice would include:- educating yourself about your advised anti-depressant. - ask your doctor questions! think positively! All females can empathize with this seemingly embarrassing problem. in the larger scale of life-and what matters, most of our everyday anxieties/difficulties are unreal and will be forgotten shortly... needs a chage in erspective.I don't know why i ended u going into that... i'm sure you're doing fine with this problem that all women hope to sneak past. :)
    Anonymous 42789 Replies
    • October 31, 2006
    • 00:39 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.